# SDR HEEA079169

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,497 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407010206103
- Condition: Deteriorated
- Location: M/R Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DRIVE BEARING HAS A WEAK AND DETERIORATED BOOT.
